# SDR SWIA2017041843215

- Difficulty date: April 18, 2017
- Submitted: April 18, 2017
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 33,413 hours, 30,880 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Failed
- Location: Nr 2 Downlock
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE FOR NOSE GEAR.  DIVERTED.   REMOVED AND REPLACED THE DOWNLOCK NR 2 SENSOR HARNESS IAW AMM. OPS CHECKED GOOD.
